{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}
{{ 'in_app_browser_popup.desc' | translate }}
New Jikinin granules are licorice (Glycyrrhiza) extract, antipyretic analgesics acetaminophen, excellent general cold drug efficacy blended and antitussive dihydrocodeine phosphate.
Not enough stock.
Your item was not added to your cart.
Not enough stock.
Please adjust your quantity.
{{'products.quick_cart.out_of_number_hint'| translate}}
{{'product.preorder_limit.hint'| translate}}
Limit {{ product.max_order_quantity }} per order.
Only {{ quantityOfStock }} item(s) left.
New Jikinin granules are licorice (Glycyrrhiza) extract, antipyretic analgesics acetaminophen, excellent general cold drug efficacy blended and antitussive dihydrocodeine phosphate.
● antipyretic, analgesic, other anti-inflammatory action, the formulation of dihydrocodeine phosphate and dl- methylephedrine hydrochloride shows antitussive, an effect which is superior to expectorant.
● easy to take the sweet taste of licorice, also, is convenient to carry a separate package granules.
Uses / Indications
Wind of various relief of symptoms of (cough, fever, headache, runny nose, stuffy nose, sneezing, sore throat, phlegm, chills (chills due to heat generation), joint pain, muscle pain).
Recommended Dosage
※ taking age has been changed.15 years old at least once 1 capsule, once 2/3 capsule less than 12 years 15 yearsPlease take after meals as much as possible within 30 minutes three times a day.
Ingredients / Materials
(1 in capsule 1.5g) dihydrocodeine phosphate 8 mg, dl-methylephedrine hydrochloride 20 mg,
acetaminophen 300mg, chlorpheniramine maleate 2.5 mg, anhydrous caffeine 25mg,
licorice (Glycyrrhiza) extract 150 mg (original crude drug terms The amount 750mg)Talc as an additive,
hydroxypropyl cellulose, D- mannitol, stearic acid Mg, and contains cellulose, white sugar.
Precautions
● and it should not be (do not observe or current worsening of symptoms, side effects prone)
1. The following people, please do not take.
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) this drug or other cold medicine, a person taking antipyretic analgesics may have caused the asthma.
2. While you are taking this drug, please do not also use the following any of the drugs.
Other cold medicine, antipyretic analgesics, sedatives, cough medicine,
oral medicine or the like containing antihistamines
(for rhinitis oral medicine, motion sickness drugs, allergy drugs, etc.)
3. After taking, please do not the driving operation of the vehicle or machinery. (You may drowsiness, etc. may occur.)
4. people in breast-feeling do not take this drug, if you want to take this drug, please avoid breast feeling.
5. taking before and after, please do not drink.
6. Please do not long-term use.